# SDR UALA2012043002535

- Difficulty date: April 30, 2012
- Submitted: May 25, 2012
- Operation: Air carrier
- Aircraft: N476UA
- Make and model: Airbus A320-232
- Aircraft serial: 1508
- Aircraft time: 35,485 hours, 15,479 cycles
- Engine: Iae V2527A5
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Spring
- Condition: Failed
- Location: Nlg Lock
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NOSE GEAR RT LOCK SPRING IS UNSERVICEABLE REPLACE PER 3SVC AND MM 32-21-18.  NOTE THIS RT SPRING WAS JUST INSTALLED 12-06-2011, FAILED IN 5 MONTHS OF USE.  REPLACED RT NLG SPRING IAW AMM.
